# SDR SWAA2023011892092

- Difficulty date: January 17, 2023
- Submitted: January 18, 2023
- Operation: Air carrier
- Aircraft: N7835A
- Make and model: Boeing 737752
- Aircraft serial: 34294
- Aircraft time: 57,221 hours, 29,821 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Rail
- Condition: Out Of Adjust
- Location: Galley
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GALLEY G4 TRASH COMPARTMENT OTBD FLOOR SLIDE RAIL NOT SECURE.   SECURED GALLEY G4 TRASH COMPARTMENT OTBD FLOOR SLIDE RAIL PER SIP.
